Aa
Aa
A
A
A
Close
Avatar universal

In need of serious help..

Hello everyone. I don't know where else to turn, or where to start.

About three weeks ago, I was sitting around listening to music when all of a sudden I felt like something went wrong. It's hard for me to explain but I feel like my vision is off, like I'm in a dream. Like I'm not alert or focused. It's hard for me to watch TV or Movies and I'm having a hard time gauging how loud certain sounds are. Basically, I'm dazed and confused. Sleeping, eating healthy, drinking lots of water, etc. doesn't seem to make it go away.

Since I'm on Lexapro, I started out by seeing a psychiatrist. He told me he had no idea what my problem was, and that it shouldn't be linked to my medication. The only thing he could suggest was that I was oversleeping, but I changed my sleeping habits and nothing has changed.

Then I went to General Physician, who found nothing and suggested I go to an ENT and a Neurologist. The ENT told me that he found nothing, and the Neurologist had me take a c-scan that came out perfectly normal. The last place to go is a Ophthalmologist. I had blood tests taken for lyme, diabetes and all sorts of other things, which all came out normal. The ENT had me go to an audiologist to check my hearing, but ears came out grade A.

It's a good thing that I'm on break, because I'm positive I wouldn't be able to concentrate in class like this.

The day before this happened, I was screwing around and downed 3/4 a pint of Jack Daniels, but everyone tells me that wouldn't make me feel like this for so long.

For a week, I went to Seattle for vacation, and started to feel better, as we were about to leave for our plane, the feeling returned and I've felt like this ever since again. I thought it was gone for good.

I take Lexapro for anxiety. The way I have been feeling though has seemed to have made me depressed, but wouldn't you be? To be honest, I'd rather be dead than feel like this forever.

I really don't know where else to post this, I would appreciate any help. Thanks.
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
hi sorry to hear about your troubling problem but ive actually heard it once before so i may know whats wrong! good news i hope. it sounds like when you were on vacation you were enjoying yourself but considering the anxiety i bet its stress related. it would explain the normal test results despite the continuing prob. i had the same issue once with something different when i went on vacation i was fine while there and as soon as i started to think about the things and stresses i was returning to my prob returned. my advice is to try and find ways to unstress yourself. after a long day perhaps a hot bath or something that soothes you, it might also help with the anxiety to have something that alows you escape the troubles of life for a while even if its only a few minutes. i hope ive been of some help, good luck!
Helpful - 0
Avatar universal
a minor panic attack maybe?? I was misdiagnosed a few years ago, the Prozac gave me moments of what I would describe as "feeling underwater and tunnel vision".. my symptoms got worse and went into full panic attacks... remember, I was misdiagnosed and actually had Graves disease (Thyroid)... the good news was once I was able to identify the feeling and educate myself.. they were more controllable

feel better soon
Helpful - 0
1277082 tn?1344057820
it sounds like your meds. talk to you sych agian and change meds. my husband was on some meds for depression that made him feel nothing, no emotions whatsoever. I do feel the same once in a while when I am severly depressed. you said changing your atmospher helped then maybe you should take a break from your every day and spend a month with some family or close friends. sorry I couldnt help more.. good luck!
Helpful - 0
351246 tn?1379682132
MEDICAL PROFESSIONAL
Hi
Welcome to the MedHelp forum!
Well since you have tested for almost everything, get sleep studies done under a sleep specialist. Maybe there is a problem with the sleep pattern. If this too is normal, then you should insist on the change of medication.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!

Helpful - 0
Have an Answer?

You are reading content posted in the Undiagnosed Symptoms Community

Top General Health Answerers
Avatar universal
Other
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.